MathSciNet Relay Station
MathSciNet bibliographic data
MR85301 10.2X
Ankeny, N. C.; Chowla, S. On the divisibility of the class number of quadratic fields. Pacific J. Math. 5 (1955), 321–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement